# SDR QXEA2013101701437

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 15,556 hours, 16,645 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cam
- Part number: NAS5625R8
- Condition: Chipped
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOOR WARNING AFTER TAKEOFF SERVICE DOOR INDICATED, PRESSURE NORMAL. RETURNED TO FIELD, LANDING UNEVENTFUL.  FOUND AFT SERVICE DOOR HANDLE NOT FLUSH, VENT WAS OK.  PERFORMED GVI OF AFT SERVICE DOOR LOCKING MECHANISM IAW AMM TASK 52-41-00-210-802. FOUND LOWER CAM FOLLOWER  CHIPPED, REMOVED AND REPLACED LOWER CAM FOLLOWER IAW AMM TASKS 52-41-11-000-801 AND 52-41-11-400-801, PARA 4K-L.  PERFORMED OPS CHECK OF AFT SERVICE DOOR IAW AMM TASK 52-41-00-710-801.  OPS CHECK GOOD.  PRESSURIZED ACFT FUSELAGE DOOR WARNING DID NOT RETURN.  NO PRESENT FAULTS IN PSEU.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
